# SDR AALA202403135172

- Difficulty date: March 12, 2024
- Submitted: March 13, 2024
- Operation: Air carrier
- Aircraft: N856NN
- Make and model: Boeing 737823
- Aircraft serial: 31107
- Aircraft time: 39,896 hours, 16,993 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Part number: UNKNOWN
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHT BASE BROKEN. REMOVED AND REPLACED LIGHT ASSY AT ROW 17 DEF. PER AMM 33-51-01. OPERATIONAL TESTED GOOD.
